Get your Health question answered in 3 easy steps

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes cramps on thighs and stomach?

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1573 Questions

default
Posted on Tue, 5 Aug 2014 in Medicines and Side Effects
Question: after a si shots last week i am experiencing un bearable spaspms of cramps on my thighs legs adn ev en in the stomach. i am in agony. plEae help me the 2 SI shots were administered by a pain specialist. when i told him of my fear os spasms , he told m,e yo use ice packs.
doctor
Answered by Dr. Vjollce Mbiarra 51 minutes later
Brief Answer:
Detailed below.

Detailed Answer:
Hi dear!

I understand your concern .

Cramps on your thighs may be a side effect of SI shot because less frequently, nerves can be irritated, either directly by the needle during the injection or by the corticosteroid medication.
If these cramps do not relieve by using ice packs and rest, please get an examination by your doctor.
Use much water for cramps.

All the best
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on